# SDR FDEA202510232075

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N260FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 67533
- Aircraft time: 2,389 hours, 1,172 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T5856106
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMP. APROX. STA 285 TO 412 & RBL33 TO RBL54.75, ABOVE FLOOR PANEL   222BFF HAS INDENTATION.   FABRICATED NEW FLOOR PANEL 222BFF, RBL 33- RBL 54.75, BS 282-412 IAW DWG 141T5856-106.  SEE JPF FOR ALL THE WORK PERFORMED. THIS IS A MAJOR REPAIR. INSTALLATION OF THIS PANEL WILL BE ACCOMPLISHED ON WO# 91178 NR# 196.
